Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Integral type linear functionals on
ordered cones

Author: Walter Roth
Journal: Trans. Amer. Math. Soc. 348 (1996), 5065-5085
MSC (1991): Primary 46A55, 47H05
MathSciNet review: 1401784
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce linear functionals on an ordered cone that are minimal with respect to a given subcone. Using concepts developed for Choquet theory we observe that the properties of these functionals resemble those of positive Radon measures on locally compact spaces. Other applications include monotone functionals on cones of convex sets, H-integrals on H-cones in abstract potential theory, and classical Choquet theory itself.

References [Enhancements On Off] (What's this?)

  • 1. E. M. Alfsen, Compact convex sets and boundary integrals, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 57, Springer Verlag, Heidelberg-Berlin-New York, 1971. MR 56:3615
  • 2. B. Anger and C. Portenier, Radon integrals, an abstract approach to integration and Riesz representation through function cones, Progress in Mathematics, vol. 103, Birkhäuser, Boston, 1992. MR 92m:28001
  • 3. H. Bauer, Maß- und Integrationstheorie, 2. Auflage, Walter de Gruyter, Berlin-New York, 1992. MR 93g:28001
  • 4. N. Boboc, G. Bucur, and A. Cornea, Order and convexity in potential theory, Lecture Notes in Mathematics, vol. 853, Springer Verlag, Heidelberg-Berlin-New York, 1981. MR 82i:31011
  • 5. N. Bourbaki, Éléments de Mathématique, Fascicule 13, Livre 6, Intégration, Hermann, 1965. MR 36:2763
  • 6. B. Fuchssteiner and W. Lusky, Convex cones, vol. 56, North Holland Math. Studies, 1981. MR 83m:46018
  • 7. K. Keimel and W. Roth, Ordered cones and approximation, Lecture Notes in Mathematics, vol. 1517, Springer Verlag, Heidelberg-Berlin-New York, 1992. MR 93i:46017
  • 8. W. Roth, A new concept for a Choquet ordering in $C_{\mathbb {C}}(X)\hskip -\mathsurround $, J. London Math. Soc. (2) 34 (1986), 81-96. MR 87j:46024

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46A55, 47H05

Retrieve articles in all journals with MSC (1991): 46A55, 47H05

Additional Information

Walter Roth
Affiliation: Department of Mathematics, University of Bahrain, P.O. Box 32038, Bahrain

Keywords: Locally convex cones, abstract integrals
Received by editor(s): June 27, 1994
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society